Numark Paracetamol 120mg/5ml Oral Suspension 200ml

Numark Paracetamol 120mg/5ml Oral Suspension 200ml

Numark Paracetamol 120mg/5ml Oral Suspension 200ml

£2.39

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Numark
Code: 1063122
Weight: 450g (includes packaging)

Description

Paracetamol Oral Suspension for babies and children over 2 months. For the relief of mild to moderate pain and feverishness associated with teething, toothache, headache, colds and flu.

Directions

Age 2 - 3 months Dose
Pain and other causes of fever - if your baby weighs over 4kg and was born after 37 weeks

2.5ml

If necessary after 4 - 6 hours give a second 2.5ml dose

  • Do not give to babies less than 2 months of age
  • Leave at least 4 hours between doses. Do not give more than 2 doses. this is to ensure that fever that may be due to a serious infection is quickly diagnosed. If your child is feverish after two doses, talk to your doctor or pharmacist.
Child's age How much How often (in 24 hours)
3 - 6 months 2.5ml 4 times
6 - 24 months 5ml 4 times
2 - 4 years 7.5ml (5ml + 2.5ml) 4 times
4 - 6 years 10ml (5ml + 5ml) 4 times
  • Do not give more than 4 doses in any 24 hour period
  • Leave at least 4 hours between doses
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist

Warnings

Keep out of the sight and reach of children.

Do not give more than 4 doses in any 24 hour period.

Leave at least 4 hours between doses.

Do not take any other medication containing paracetamol.

Do not give this medicine to your child for more than 3 days without speaking to your doctor or pharmacist.

Ingredients

Active ingredient: Paracetamol 120mg.

Other ingredients: Ethanol, Sorbitan Monooleate, Glycerol (E422), Magnesium Aluminium Silicate, Hydrogenated Glucose Syrup (E965) Saccharin Sodium (E954), Xanthan Gum, Amaranth (E123), Cherry Flavour, Sodium Benzoate (E211), Citric Acid Monohydrate, Polysorbate 80, Purified Water.

You may also like